# SDR SIMA2022010729003

- Difficulty date: December 29, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N224NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000536
- Aircraft time: 14,872 hours, 9,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 86-87 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 CORROSION IN GALLEY AREA ON RH FLOOR BEAM BETWEEN FRAMES 86-87.(LEVEL 2 CORROSION)(MAJOR REPAIR)-C/A-PERFORMED PERMANENT REPAIR TO RH FLOOR BEAM BETWEEN FRAMES 86 AND 87 IAW EMB 175 SRM 53-23-10 REPAIR 01P.
